# SDR AALA202312126138

- Difficulty date: December 3, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 32,398 hours, 5,024 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Gear
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING NUMBER 7 SLAT OUTBOARD TRACK SECTOR GEAR HAS CORROSION. REMOVED, REPAIRED AND INSTALLED RIGHT HAND WING NUMBER 7 SLAT OUTBOARD TRACK SECTOR GEAR. PER BOEING CMM 27-83-21 AND AMM B7887-A-27-81-00-22A-280B-A.
